Alert archive / Idaho / Red Flag Warnings in 2014
Red Flag Warning 6, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 23, 2014, 12:53 PM MDT for 17 counties in Idaho. It took effect at Jul 24, 2014, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2014, 12:53 PM MDT (18:53 UTC)
- In effect from
- Jul 24, 2014, 9:00 AM MDT
- Expired
- Jul 24, 2014, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Jefferson County, ID, Jerome County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 6.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2250 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677 WWUS85 KPIH 231853 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1253 PM MDT WED JUL 23 2014 ...RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 9 PM THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 422 425 AND 427... IDZ410-425-241200- /O.UPG.KPIH.FW.A.0002.140724T1500Z-140725T0300Z/ /O.NEW.KPIH.FW.W.0006.140724T1500Z-140725T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 1253 PM MDT WED JUL 23 2014 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 425... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM. * TIMING: THURSDAY MORNING THROUGH THURSDAY EVENING. * WIND: INCREASING THROUGH THE MORNING WITH GUSTS IN EXCESS OF 35 MPH BY NOON. * HUMIDITY: 7 TO 14 PERCENT. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-427-241200- /O.UPG.KPIH.FW.A.0002.140724T1500Z-140725T0300Z/ /O.NEW.KPIH.FW.W.0006.140724T1500Z-140725T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 1253 PM MDT WED JUL 23 2014 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 422 AND 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING: THURSDAY MORNING THROUGH THURSDAY EVENING. * WIND: INCREASING THROUGH THE MORNING WITH GUSTS IN EXCESS OF 25 TO 30 MPH BY NOON. * HUMIDITY: 7 TO 14 PERCENT. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
3 follow-up statements
786 WWUS85 KPIH 240942 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 342 AM MDT THU JUL 24 2014 ...RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 9 PM TODAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 422 425 AND 427... IDZ410-425-242100- /O.CON.KPIH.FW.W.0006.140724T1500Z-140725T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 342 AM MDT THU JUL 24 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 425... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM. * TIMING: THURSDAY MORNING THROUGH THURSDAY EVENING. * WIND: INCREASING THROUGH THE MORNING WITH GUSTS IN EXCESS OF 35 MPH BY NOON. * HUMIDITY: 7 TO 14 PERCENT. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-427-242100- /O.CON.KPIH.FW.W.0006.140724T1500Z-140725T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 342 AM MDT THU JUL 24 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 422 AND 427... * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING: THURSDAY MORNING THROUGH THURSDAY EVENING. * WIND: INCREASING THROUGH THE MORNING WITH GUSTS IN EXCESS OF 25 TO 30 MPH BY NOON. * HUMIDITY: 7 TO 14 PERCENT. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
585 WWUS85 KPIH 241937 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 137 PM MDT THU JUL 24 2014 ...RED FLAG WARNING IS IN EFFECT UNTIL 9 PM TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 422 425 AND 427... IDZ410-425-250300- /O.CON.KPIH.FW.W.0006.000000T0000Z-140725T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 137 PM MDT THU JUL 24 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 425... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM. * TIMING: NOW THROUGH SUNSET. * WIND: GUSTS BETWEEN 30 AND 50 MPH. * HUMIDITY: 7 TO 14 PERCENT. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-427-250300- /O.CON.KPIH.FW.W.0006.000000T0000Z-140725T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 137 PM MDT THU JUL 24 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 422 AND 427... * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING: NOW THROUGH 9 PM. * WIND: GUSTS BETWEEN 25 AND 35 MPH. * HUMIDITY: 7 TO 14 PERCENT. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
551 WWUS85 KPIH 250248 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 848 PM MDT THU JUL 24 2014 ...THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... .WINDS HAVE DIED DOWN AND HUMIDITY HAS RISEN WITH COOLING TEMPERATURES. IDZ410-425-250400- /O.EXP.KPIH.FW.W.0006.000000T0000Z-140725T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 848 PM MDT THU JUL 24 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 425... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. $$ IDZ422-427-250400- /O.EXP.KPIH.FW.W.0006.000000T0000Z-140725T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 848 PM MDT THU JUL 24 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 422 AND 427... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 23, 9:40 AM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 23, 9:40 AM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE POCATELLO ID 940 AM MDT WED JUL 23 2014 .UPDATE...THE MODELS ARE NOT DOING A GOOD JOB THIS MORNING WITH PLACEMENT OF CLOUD COVER AND THE POTENTIAL FOR AFTERNOON THUNDERSTORMS. FIRST OFF...WE ARE INCREASING CLOUDS OVER THE CENTRAL MOUNTAINS AS CLOUDS ARE RAPIDLY MOVING INTO THAT AREA. BECAUSE OF THAT...WE ALSO INCREASED THE CHANCE OF SHOWERS AND STORMS ACROSS THE CENTRAL MOUNTAINS. THE BEST CHANCE WILL IN THE MOUNTAINS CLOSER TO LEMHI COUNTY. STORMS TODAY WILL DEFINITELY HAVE A GUSTY WIND THREAT AND LOCALLY HEAVY DOWNPOURS. THE POSSIBILITY OF HAIL IS THERE BUT SHOULD BE LOWER THAN THE WIND THREAT. STORMS WILL LIKELY BE STRONG BUT THE MAIN THREAT FOR SEVERE WEATHER SHOULD REMAIN TO OUR NORTH. OTHERWISE...WE SHOULD SEE A BREEZY AFTERNOON ACROSS THE REST OF EASTERN IDAHO. FIRE WEATHER...EVEN WITH THE INCREASE IN THUNDERSTORMS WE ARE NOT EXPECTING RED FLAG CONDITIONS DUE TO LIGHTNING AND GUSTY WINDS ACROSS ZONE 422. WE ACTUALLY MAY END UP BORDERLINE FOR WINDS AND HUMIDITY IN 427 AS THE MODELS ARE TRYING TO COME IN WITH SLIGHTLY STRONGER WINDS. FOR NOW...WE KEPT EVERYTHING AS IS AND BELOW THRESHOLD. KEYES && .PREV DISCUSSION... /ISSUED 231 AM MDT WED JUL 23 2014/ SHORT TERM...TODAY THROUGH THURSDAY. THE UPPER LOW APPROACHING THE PAC NW EARLY THIS MORN IS FORCING STRONG SW FLOW OVER ID. A MINOR TROF IN THE SW FLOW IS SETTING OFF TSTMS OVER THE NW PART OF THE FCST AREA THIS MORNING...BUT THE THREAT WILL DIMINISH BY AFTN WITH ONLY ISOLD TSTMS EXPECTED OVER THE CENTRAL MTNS TODAY. A STRONG COLD FRONT WILL PASS THRU THE FCST AREA EARLY THU MORN AS THE UPPER LOW MOVES THRU NORTHERN WA. THE NAM HAS THE FRONT DEVELOPING SOME SHOWERS/TSTMS OVER THE UPPER SNAKE HIGHLANDS IN THE PREDAWN HOURS...WHILE THE GFS REMAINS DRY. WILL HAVE TO GIVE THE NOD TO THE NAM...AS IT IS REASONABLE TO ASSUME THAT PRECIP IS POSSIBLE AS THE FRONT PUSHES INTO THE HIGHER TERRAIN OF THE UPPER SNAKE HIGHLANDS. WINDY CONDITIONS AND COOLER TEMPS WILL PREVAIL ON THU. LONG TERM...FRIDAY THROUGH WEDNESDAY. THE UPPER LOW WILL BE OUT OF THE AREA BY FRI...BUT COOL TEMPS WILL CONTINUE. FRI MORN TEMPS ARE EXPECTED TO RANGE FROM THE 40S IN THE SNAKE RIVER PLAIN...TO THE LOWER 30S IN THE CENTRAL MTN BASINS. THE UPPER RIDGE BUILDS BACK UP OVER THE WEEKEND...PUSHING TEMPS BACK TO MORE SUMMERLIKE READINGS. NO PRECIP EXPECTED THRU THE WEEKEND...HOWEVER BY MONDAY...THE GFS SHOWS MONSOON MOISTURE BEGINNING TO FLOW BACK INTO IDAHO. THE GFS HAS BEEN RATHER CONSISTENT WITH THIS...SO WILL CARR ISOLD AFTN/EVE TSTMS IN THE MTNS MON THRU WED. HEDGES AVIATION...A STRONG/MOIST DISTURBANCE WAS NOTED LIFTING NE THROUGH THE BOISE AREA EARLY THIS MORNING RESULTING IN MODERATE TO STRONG CONVECTION EXTENDING FROM SW IDAHO THROUGH THE CNTRL MOUNTAINS NORTH OF KSUN. THE DISTURBANCE IS EXPECTED TO LIFT NE INTO WRN MONTANA BY NOON WITH A DRIER SW FLOW OVERSPREADING THE REGION. THE NAM WAS SHOWING A JET SEGMENT DEVELOPING OVER CNTRL IDAHO LATE THIS AFTN/EVE AS THE DEEP LOW OFF THE NW COAST BEGINS TO SWING INLAND. THE RESULT IS AN AREA OF MODEST LIFT AND NOCTURNAL CONVECTION FIRING OVER THE SRN/ERN HIGHLANDS TONIGHT POSSIBLY IMPACTING KBYI KPIH AND KIDA. THIS IS A NEW WRINKLE AND ONE THAT IS NOT AS STRONG IN THE GFS SOLUTION. WE WILL CONTINUE THE GOING FORECAST WHICH HAS A MENTION OF VICINITY SHOWERS FOR THIS EVENING...OTHERWISE VFR CONDITIONS SHOULD PREVAIL AT ALL TERMINALS. HUSTON FIRE WEATHER...A DEEP PAC LOW WAS OBSERVED OFF THE NW COAST EARLY THIS MORNING AS A SUB-TROPICAL WAVE WAS EJECTING RAPIDLY NE THROUGH SW IDAHO. EARLY MORNING THUNDERSTORM ACTIVITY ACROSS THE CNTRL MOUNTAINS IS EXPECTED TO LIFT NE INTO MONTANA BY NOON WITH RESIDUAL ISOLATED CONVECTION LINGERING ACROSS THE CNTRL MOUNTAINS THIS AFTERNOON AHEAD OF THE INCOMING LOW. WINDS ARE EXPECTED TO BEGIN RAMPING UP ACROSS THE CNTRL MOUNTAINS LATE THIS AFTERNOON AS THE LOW BEGINS TO EDGE INLAND...POSSIBLY NEARING WARNING CRITERIA IN ZONE 422 FOR A COUPLE OF HOURS. STILL...MAIN EVENT APPEARS TO BE THURSDAY AS THE LOW LIFTS ENE INTO CANADA AND AN ASSOCIATED DRY COLD FRONT SWEEPS THROUGH SRN IDAHO. THE NAM WAS SHOWING THE POTENTIAL FOR ISOLATED NOCTURNAL THUNDERSTORM ACTIVITY ACROSS THE SRN AND ERN HIGHLANDS LATE THIS AFTERNOON/TONIGHT AHEAD OF THE ADVANCING LOW WHEREAS THE GFS MORE STABLE. WE WILL TAKE A LOOK AT THE MORNING MODEL RUN AND POSSIBLY ADD SOME MENTION OF CONVECTION TO THE FORECAST IF THIS WRINKLE PERSISTS. THE FRONTAL PASSAGE LOOKS TO TAKE PLACE THURSDAY MORNING WITH A STRONG SURFACE PRESSURE GRADIENT REMAINING ACROSS THE REGION THROUGHOUT THE DAY SUPPORTING RED FLAG CONDITIONS...THUS THE FIRE WEATHER WATCH WILL CONTINUE FOR STRONG WINDS AND LOW HUMIDITY WITH THIS MORNINGS PACKAGE. THE UPPER LOW SHIFT NE OF THE REGION THURSDAY NIGHT WHILE THE 4-CORNERS HIGH BEGINS TO EXPAND NORTHWARD THROUGH THE GREAT BASIN FRIDAY THROUGH SUNDAY. ONCE AGAIN...THE MODELS ARE SHOWING AN INFLUX OF SUB-TROPICAL MOISTURE WORKING AROUND THE WRN PERIPHERY OF THE HIGH SUNDAY OPENING THE DOOR FOR CONVECTION AS EARLY AS MONDAY AND CONTINUING THROUGHOUT THE WEEK. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING IDZ410-425. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING IDZ422-427. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:09 AM MDT | Special Weather Statement | PIH | 51 min | |
| Jul 23, 1:02 AM MDT | Special Weather Statement | PIH | Custer | 43 min |
Nearby
Red Flag Warnings in Idaho, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.